MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILIPS NORTH AMERICA LLC AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090670
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware that a user of an amara view mask with magnetic headgear alleges his heart beat fluctuates and he now believes that it could be due to his mask.User has had three defibrillators since 2015.The most recent replacement was two years ago in 2020.User does not think the magnets affected his defibrillator.The dme has sent the user clips and for several days it worked fine.Now his cpap quit working which is over five years old, so user is getting his machine replaced at the dme.There was no serious harm or injury reported.No mask or headgear will be returning.User now has clips and will continue using the mask and headgear with clips.This will be an initial-final report.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.
 
Additional Manufacturer Narrative
No product returned for investigation.

Brand Name
AMARA VIEW MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16013335
Report Number2518422-2022-102493
Device Sequence Number15104288
Product Code BZD
UDI-Device Identifier00606959009288
UDI-Public00606959009288
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090670
Device Catalogue Number1090670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES90705
Patient Sequence Number1
Patient Age80 YR
Patient SexMale